# SDR SWAA043659

- Difficulty date: December 19, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 66,708 hours, 44,657 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

COULD NOT SILENCE LANDING GEAR WARNING HORN ON APPROACH WITH FLAPS 30, 3 GREEN LANDING GEAR LIGHTS SHOWING.  CYCLED ALL SYSTEMS, COULD NOT SILENCE HORN.  INSPECTED LANDING GEAR AND FLAPS, NO DISCREPANCIES NOTED.  C/W FLAP POSITION AND LANDING GEAR WARNING TEST PER MM, NO DEFECTS NOTED.
